# SDR 2011FA0000212

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: General aviation
- Aircraft: N980BC
- Make and model: Beech B300
- Aircraft serial: FL283
- Engine: Pwa PT6A6
- Engine time: 4,016 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Dipstick
- Part number: 310079004
- Condition: Broken
- Location: Engine
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL DIPSTICK SEPARATED AT OIL CAP, STEM AND FELL INTO OIL TANK.  THE STICK AND STEM WERE NOT ASSEMBLED CORRECTLY.  THE STICK WAS NOT PUSHED FAR ENOUGH IN THE STEM SO THE RETENTION PIN DID NOT ENGAGE.
